# SDR C1HA200285013

- Difficulty date: September 8, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 61,400 hours, 33,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 70279
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Overhead emergency exit light inoperative at row 20. Removed and replaced emergency exit light battery pack per MM. Operational checks good.
